# SDR SWAA2015100744639

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 68,514 hours, 55,540 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Switch
- Part number: 1899
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CLIMBING THROUGH FL 280, CABIN ALTITUDE WARNING HORN CAME ON.  CABIN WAS CLIMBING THRU 10,000' & AUTO FAIL, PRESSURIZATION, LIGHT WAS ILLUMINATED.  EMER DESCENT TO 9,000' WAS ACCOMPLISHED.  RETURNED & CABIN NOISE NEAR L1 DOOR HEARD BY FLIGHT ATTENDANTS.  FOUND S105 GND SAFETY SWITCH FAULTY.  R & R S105 SWITCH IAW MM.
